9:00am

9:20am

9:40am

Heacock Classic "Gold Cup" Historic Races Virginia International Raceway, Alton, Va

September 19-22, 2019 Full-Course Configuration: 3.27 miles

9/15/19

Wednesday, Sept	tember 18		Saturday, cont	<u>.</u>
3:00pm—6:00pm			10:00am	IGT
	Facility Access (Ap	pprox. time)	10:20am	Groups 5
		ion, once load-in begins,	10:40am	TA2
		to grass lot and look for	11:55am—12:5	5pm LUN
staging FLAGS:		C C	Laps/Track Tou	
RED FLAG: Trac	ctor trailers/RV tow h	aulers	Bupts Haven For	ing our she
BLUE FLAG: Pu	ll-along trailers		11.55 12.25m	
YELLOW FLAG:			11:55 – 12:25pr 12:30pm – 12:5	
Trans Am will sta	ge in the south paddo	ck	1:00 VROC C	
			2:20pm	Groups1,
Thursday, Septer			2:45pm	Groups 8
7:00am—5:00pm			3:10pm	Groups 3
		te Mtg. Room (under garages)	3:35pm	Groups 1
		st Day/DOP/TOP Participants	4:00pm	Groups 5
		3pm, priority to 1st 4 Run	4:25pm	Groups 6
	of Friday Schedule.		4:50pm	Mazda H
8:00am—5:00pm		IOP	5:15pm	TA/TA3/
Friday, September			6:30pm	End of or
7:00am5:00pm	Registration		6:15pm	MOVIE
7:00am5:00pm	Tech Inspection	Vietere Circle		red by Marath
7:30am	Drivers' Meeting –	•	Premiere of Wi	
8:00am	Group 10	Practice	Trennere of Wi	IIy 1. 10005
8:25am	Groups 8, 12b	Practice	Sandar Santa	
8:50am 9:15am	Groups 3, 4, 5b	Practice	<u>Sunday, Septer</u> 8:00am—12 no	<u>nber 22</u> an Bagistrat
	Groups 6, 12a	Practice		
9:40am 10:05am	Groups 1, 2 IGT	Practice	7:50am	ALL EN
10:05am 10:30am		Qualifying 1 Practice	8:00am—9:00ar	
10:55am	Groups 5a, 7, 9, 11 Mazda Haritaga	Practice	End# 1	(Groups 1
11:20am	Mazda Heritage TA/TA3/TA4	Practice 30min		
11:50am	TA/TA5/TA4 TA2	Practice 30min	9:05am	Group 10
			9:35am	Groups 5
12:20pm—1:20pm			10:05am	Mazda H
	neo Hot Laps – From		10:35am	IGT
1:20pm	Group 10	Qualifying 1	11:05am	Groups 6
1:45pm	Groups 8, 12b	Qualifying 1	11:35am	Groups 3
2:10pm	Groups 3, 4, 5b	Qualifying 1	12:00pm—1:00	pm LUNC
2:35pm	Pro-Am	Practice	Alfa Rom	eo Hot Laps/
3:05pm	Groups 1, 2	Qualifying 1	1:00pm	Alfa Ron
3:30pm	IGT	Qualifying 2	1:30pm	Groups 1
3:55pm	Groups 5a, 7, 9, 11	Qualifying 1	1	1
4:20pm	Groups 6, 12a	Qualifying 1	1:50pm	ALL EN
4:45pm	Mazda Heritage	Qualifying 1	2:00pm—3:30p	
5:10pm	TA/TA3/TA4	Qualifying 40min	End # 2	(Groups 5a,
5:50pm	TA2	Qualifying 20min		(Oloups 5a,
6:10pm	End of on-track acti		2.40	Crosse
		dinner at the Gallery	3:40pm	Groups 8
benefitting I		m Society of North Carolina	4:10pm	End of or
	Presented by Cho		-	D. (CE 4 5
	(Cash bar at 5:00, E	Dinner at 5:30)	SVD A C	RACE & RU
			SVRA Groups SVRA Groups	1, 2 3 4 5b
Saturday, Septen	<u>nber 21</u>		SVRA Groups SVRA Groups	3, 4, 5b 8, 12b
7:30am—3:00pm			International G1	
8:00am—11:00am			Trans Am Series	
10:00am		& Shine at the Gallery	Group Splits: 5	a (BSR, S2, V
8:00am		Qualifying 2		a (AP)
8:20am		Qualifying 2	THERE WILL E	
8:40am		Qualifying 2	COMBINED GI	
0.00am	Group 10	Qualifying 2	** Split start2	race Cars1

Qualifying 2

Qualifying 2

Qualifying 2

Group 10

Groups 1, 2

Mazda Heritage

Saturday, con	t.				
10:00am	IC	T	Feature Race 1		
10:20am	Groups 5a, 7, 9, 11		Qualifying 2		
10:40am	Tz	42	Feature Race 75min		
11:55am—12:	55pm	LUNCH BREAK	Alfa Romeo Hot		
Laps/Track Touring/Car Show Parade Laps - From South Paddock					

11:55 – 12:25pm VROC Charity Pro Am Fan Walk – Pit Lane 12:30pm – 12:50pm Driver Introduction/National Anthem 1:00 VROC Charity Pro Am Presented by Chonard Watch 50m

2:20pmGroups1, 2Feature Race 1**2:45pmGroups 8, 12bFeature Race 1**3:10pmGroups 3, 4, 5bFeature Race 1**3:35pmGroups 10, IGTFeature Race 1**4:00pmGroups 5a, 7, 9, 11Feature Race 1**4:25pmGroups 6, 12aFeature Race 1				
3:10pmGroups 3, 4, 5bFeature Race 1**3:35pmGroups 10, IGTFeature Race 1**4:00pmGroups 5a, 7, 9, 11Feature Race 1**				
3:35pmGroups 10, IGTFeature Race 1**4:00pmGroups 5a, 7, 9, 11Feature Race 1**				
4:00pm Groups 5a, 7, 9, 11 Feature Race 1**				
1 1 1 1 1				
4.25mm Groups 6, 12a Feature Race 1				
4:50pm Mazda Heritage Feature Race 1				
5:15pm TA/TA3/TA4 Feature Race 75min				
6:30pm End of on-track activities				
6:15pm MOVIE NIGHT at the Gallery –				
Sponsored by Marathon Coach – beer & popcorn at 5:30pm				
Premiere of Willy T. Ribbs' "Uppity" - Produced by Adam Carolla				

8:00am—12 noon Registration					
7:50am	ALL ENDURO CARS	ON GRID			
8:00am—9:00	Dam Vintage/Classic En	nduro 60 min.			
End# 1	(Groups 1, 2, 3, 4, 5b, 6b, 8	3, 12b) 1 pit stop			
9:05am	Group 10	Feature Race 2			
9:35am	Groups 5a, 7, 9, 11	Feature Race 2**			
10:05am	Mazda Heritage	Feature Race 2			
10:35am	IGT	Feature Race 2			
11:05am	Groups 6, 12a	Feature Race 2			
11:35am	Groups 3, 4, 5b	Feature Race 2**			
12:00pm—1:00pm LUNCH with QUIET HOUR					
Alfa Romeo Hot Laps/Track Touring – From South Paddock					
1:00pm	Alfa Romeo Reunion	Feature Race			
1:30pm	Groups 1, 2	Feature Race 2			
1:50pm ALL ENDURO CARS ON GRID					
2:00pm—3:3					
End # 2	(Groups 5a, 6a, 7, 9, 10, 11,	12a, IGT) 2 pit stops			
2.40	G 0.1 0 1				
3:40pm	Groups 8, 12b	Feature Race 2**			
4:10pm	End of on track activities				
RACE & RUN GROUPS-VIR					
SVRA Groups	1, 2 SVRA Groups	6, 12a			
SVRA Groups		10			
SVRA Groups	, I				
International GT Mazda Heritage Cup					
Trans Am Series					
Group Splits: 5a (BSR, S2, VS2) 5b (FM1, FM2, WSR) 6a (AP) 6b (AS, BP, TA)					
THERE WILL BE SEPARATE PODIUMS FOR RACES CONTAINING					
COMBINED GROUPS					

** Split start--2 Pace Cars--if deemed necessary Run Groups are Subject to Change based on Entries.